# SDR ABXA20230816176

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 96,966 hours, 35,815 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Module
- Part number: 8044012005
- Part serial: 91023153
- Condition: Faulted
- Location: Mec
- Part time: 27,107 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD EQUIPMENT SUPPLY VALVES DO NOT AGREE, EICAS MSG FWD EQUIPMENT VALVE. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED AIR SUPPLY MODULE ASSY. IAW B767 AMM 36-23-01. OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
